Steroid injection

I am due to have a steroid injection in my wrist on Friday but, I have just started a course of steroids for my COPD. My question is, can I still go ahead with Friday's apt without any real adverse reactions?

I hope you can help as I have already had to rearrange this apt and I'm getting a bit desperate!

Thank you in advance.

Numps

Numps x
Pets come into our lives, and then leave paw-prints on our hearts.

Comments

  • Hi numptynora,

    Thank you for posting on the Helpline Forum and for your enquiry about the steroid injection in your wrist this Friday. It is understandable that you are concerned about adverse reactions and wondering whether you should go ahead with the injection as you have just started a course of steroids for your COPD. It is unfortunate that the injection appointment has been postponed once already.

    It sounds as if it would be wise to check with your GP who is aware of your individual clinical circumstances. We are not medically trained. I hope the information given below will be of some help. 

    You are welcome to call our Free Helpline on 0800 5200 520, weekdays 9am – 8pm, if you would like to talk about your arthritis informally and in confidence.

    Best wishes,

    Fiona, Helpline Advisor 

  • numptynora
    numptynora Member Posts: 782

    Thank you for replying, I will try and contact my GP in the morning. Getting through to someone at the moment is quite challenging as I'm sure you can imagine!

    Numps x
    Pets come into our lives, and then leave paw-prints on our hearts.
Sign In or Register to comment.

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account